# SDR UIEA2021111102395

- Difficulty date: November 9, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- System (JASC): 2100 · Air Conditioning System
- Part: Relay
- Part number: NPN
- Part serial: NSN
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

"FWD EQ SUP FAN 1" DISPLAYED ON EICAS STATUS PAGE.( PERFORMED FIM 21-58 FAULT TREE 991. REMOVED AND REPLACED RELAY. C/B RESET OPS CHECK GOOD IAW B767 FIM 21-58 AMM 21-58-00. )
